# SDR USAA980433

- Difficulty date: September 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245US
- Make and model: Boeing 737201
- Aircraft serial: 22751
- System (JASC): 5240 · Service Doors
- Part: Skin
- Part number: 6545871523
- Condition: Cracked
- Location: Service Door
- Part time: 42,998 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TPA - DURING CX-3 CHECK VISUAL, VERIFIED BY EDDY CURRENT INSPECTION, FOUND A .25 INCH CRACK IN FWD SERVICE DOOR EXTERIOR SKIN LOWER HINGE CUTOUT AFT UPPER CORNER.  INSTALLED DOUBLER PER TR 52-40-03 A.  (M)
